# SDR TRAX200800728

- Difficulty date: June 2, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,144 hours, 22,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 732 S10-11r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT RT FS 732 2.5L BETWEEN STR 10 &11 AND CHAFING DAMAGE FROM CONTACT WITH T/E PYLON BETWEEN FS 700.00 AND FS 755.00 BETWEEN S9-12.  (B)  REPAIRED SKIN IAW REO 601R-53-61-268 REV A NOTES 1-16.  COMPLIED  WITH REO 601R-53-61-268 AND COMPLETED ALL REQUIRED FORMS. (A)
